arrow
Volume 27, Number 1
Previous Issue Next Issue

Aiqin Li & Liya Fan

Commun. Math. Res., 27 (2011), pp. 1-5.

Preview Full PDF 1721 24342 Abstract

Xuejun Wang, Yan Shen, Shuhe Hu & Wenzhi Yang

Commun. Math. Res., 27 (2011), pp. 6-16.

Preview Full PDF 1700 23806 Abstract

Juan Huang

Commun. Math. Res., 27 (2011), pp. 17-23.

Preview Full PDF 1636 23671 Abstract

Ji Zhang & Zhenxin Liu

Commun. Math. Res., 27 (2011), pp. 24-36.

Preview Full PDF 1599 23520 Abstract

Yinghua Li, Yang Cao & Yifu Wang

Commun. Math. Res., 27 (2011), pp. 37-46.

Preview Full PDF 1805 23595 Abstract

Xu Li & Fengchun Lei

Commun. Math. Res., 27 (2011), pp. 47-52.

Preview Full PDF 1587 23046 Abstract

Xiumei Sun, Xujuan Zou & Wende Liu

Commun. Math. Res., 27 (2011), pp. 53-61.

Preview Full PDF 1827 23488 Abstract

Ruimei Gao & Donghe Pei

Commun. Math. Res., 27 (2011), pp. 62-68.

Preview Full PDF 1684 23717 Abstract

Xuechong Guan & Yongming Li

Commun. Math. Res., 27 (2011), pp. 69-80.

Preview Full PDF 1664 23297 Abstract

Yong Li & Lu Xu

Commun. Math. Res., 27 (2011), pp. 81-96.

Preview Full PDF 1692 23368 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard